# SDR SWAA2024040957671

- Difficulty date: February 29, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 39,033 hours, 18,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947-967 Lbl24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL LOCATED BS 947 TO BS967 AND LBL 24 WL 208.1 AT AFT GALLEY AREA .  REPLACED NEW INTERCOSTAL LOCATED BS 947 TO BS967 AND LBL 24 WL 208.1 AT AFT GALLEY AREA IAW SRM 51-40-02 AND DWG 147A5650 SHEET 55 REV.A.
